# SDR DXTA2023120410229

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500180
- Aircraft time: 8,426 hours, 6,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: 0434LS0001
- Condition: Faulted
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT NOTICED EMERGENCY LIGHT UNDER SEAT FOUR NOT SECURED. OPERATIONAL CHECK REVEALED NOT WORKING.  REMOVED LED ESCAPE PATH MARKING P/N 0434LS00-01 DUE TO EMER LT UNDER SEAT 4 NOT SECURED AND INOP. INSTALLED CUSTOMER SUPPLIED NEW LED ESCAPE PATH MARKING P/N 0434LS00-01. ALL WORK DONE IAW EMB-505 AMM 33-52-11. OPS CHECK GOOD
